# SDR DALA2015081705005

- Difficulty date: August 14, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 37,093 hours, 25,699 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OVERWING FRAME INSPECTION AT BS 737.  FOUND FLOORBEAM CRACKED THRU UPPER RADIUS.  REPLACED FLOORBEAM IAW DWG 5940863-18599.  REQUIRED INSPECTION COMPLETED.
